Inégalités de normes avec poids
Séminaire de probabilités de Strasbourg, Volume 13 (1979), p. 313-331
@article{SPS_1979__13__313_0,
     author = {Dol\'eans-Dade, Catherine and Meyer, Paul-Andr\'e},
     title = {In\'egalit\'es de normes avec poids},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {13},
     year = {1979},
     pages = {313-331},
     zbl = {0406.60029},
     mrnumber = {544804},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1979__13__313_0}
}
Doléans-Dade, Catherine; Meyer, Paul-André. Inégalités de normes avec poids. Séminaire de probabilités de Strasbourg, Volume 13 (1979) pp. 313-331. http://www.numdam.org/item/SPS_1979__13__313_0/

[1]. H.M. Reimann, T. Rychener. Funktionen beschraenkter mittlerer Oszillation, Lecture N. in M. 487, Springer 1975. | MR 511997 | Zbl 0324.46030

[2]. R.R. Coifman et C. Fefferman. Weighted norm inequalities for maximal functions and singular integrals. Studia Math. 51, 1974, p.241-250. | MR 358205 | Zbl 0291.44007

[3]. C. Doleans-Dade et P.A. Meyer. Une caractérisation de BMO. Séminaire de Probabilités XI, Lecture Notes 581, Springer 1977. | Numdam | MR 458573 | Zbl 0364.60077

[4]. M. Yor. Une suite remarquable de formules exponentielles. Séminaire de probabilités X, Lecture notes n°511, Springer 1976. | Numdam | MR 440699 | Zbl 0393.60057

[5]. Akihito Uchiyama. Weight functions on a probability space with a sequence of non decreasing σ-fields. A paraître au Tohoku M.J. | MR 509027

[6]. N. Kazamaki. On transforming the class of BMO martingales by a change of law. A paraître. | Zbl 0425.60040

[7]. N. Kazamaki et T. Sekiguchi. On the transformation of some classes of martingales by a change of law. A paraître. | Zbl 0438.60040

[8]. N. Kazamaki. A sufficient condition for the uniform integrability of exponential martingales. Toyama Math. Report ( à paraître ). | MR 542374 | Zbl 0425.60037

[9]. M. Izumisawa et N. Kazamaki. Weighted norm inequalities for martingales. Tohoku M.J.29, 1977, p. 115-124. | MR 436313 | Zbl 0359.60050

[10] M. Izumisawa, T. Sekiguchi, Y. Shiota. Remark on a characterization of BMO martingales. Tohoku M. J., à paraître. | MR 547642 | Zbl 0444.60036

[11] N. Kazamaki. Transformation of Hp-martingales by a change of law. Zeitschrift W-th. A paraître. | Zbl 0398.60051